Tarceva

What is Tarceva?

Erlotinib hydrochloride is a drug used to treat non-small cell lung cancer (NSCLC), pancreatic cancer and several other types of cancers.

Questions and answers on "Tarceva"

Hi, my stepfather is taking Tarceva and recently had a horrible nosebleed that sent him to the ER. He is also on oxygen 24/7 and is 88 years old....

doctor1 MD

HI
Thank for asking to HCM
I really appreciate your concern looking to the given history I could say that with history of malignancy of lungs the...

Read Full Thread   Ask a Doctor Now

My daughter in CT has stage 4 cancer, started in her uterus, within a couple of weeks went to her lungs, then to her brain, I was told that it is a...

doctor1 MD

Hi, ur daughter probably had a secondaries in the lung i.e spread from the primary cancer elsewhwhere. in this case it is mostly from uterus. but i...

Read Full Thread   Ask a Doctor Now

I have Stage 4 lung Cancer, and changed my Meds to Tarceva. Since I started taking Tarceva I have crusty painful goopy eyelids ,that won't open...

doctor1 MD

Tarceva contains erlotinib which can cause dry eyes and inflammation of eyelid.
For your painful goopy eyelids i would suggest lubricating eye drop...

Read Full Thread   Ask a Doctor Now

Recent questions on  Tarceva

doctor1 MD

My husband was given 2 weeks of whole head radiation for a recurring brain metastases and we told he has maybe 3 more months to live and I am...

doctor1 MD

Bottom of feet hurt, when I try to walk have to use wheelchair ankle pain as well some swelling perhaps leg swelling.I have small cel cancer in...

doctor1 MD

Hello! I have a question to Dr. j. krueger!

my step father is last stage of lung cancer since 2007. he was doing so well until no reson his...

doctor1 MD

I had radiation 17 months ago in my brain. It was a NSCLC metastasis to the head. after the treatment, my left face and left fingers tip were...

doctor1 MD

my sister 47 had gallbladder stage 2 cancer, had surgery done and after 1 year she got liver metasis, she is now at the hospital, cause had an...

doctor1 MD

I am on TARCEVA CHEMO AND HAVE BLOODY DISCHARGE FRM MY NAVEL. WHAT COULD CAUSE THIS?

doctor1 MD

I'm taking tarceva as a maintenance drug after taking chemo. It's given the acne side effects on my face and chest. Now I'm having it vaginally....

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Medical Topics